MAUDE Adverse Event Report: ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER
Model Number WVSDUP
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Suction Problem (2170); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during demonstration use during a conference, the jeti saline drive unit (sdu) was used.During demo use, the demo thrombus was pushed away, rather than being aspirated.This was a new occurrence, not having happened during patient use, and there was no patient involvement, as this was demo use.A few days later, the jeti sdu was tested, and the aspiration numbers stayed in the low 20's rather than 26-30 as expected.It was believed that there was an issue with the sdu and replacement was requested.There was no patient involvement with either of these events.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial report, additional information was provided.During the conference, the jeti sdu was used with previously used, but in good condition, demonstration catheter / components.The demo thrombus "flarp" was placed in water and was in good condition.The system had been primed prior to use and the suction cannister had room to allow for more suction.No alarms were displayed on the sdu screen.Additionally, during the testing a few days later, the aspiration numbers stayed in the low -20's, rather than -26 to -30 as expected.There were no alarms displayed and information provided in the instructions for use does not state the range the device should display for negative pressure.Although the sdu was not a demo device, the components used were and do not function the same as actual thrombus in the patient anatomy.This additional information would not be reportable; however, this event has been reported.Therefore, the event will remain reportable.No additional information was provided.
 
Additional Manufacturer Narrative
Analysis will not be required as additional information was received indicating there was no device malfunction or adverse event associated with this device.H6; medical device problem code 2170 and 1535 - removed.

Brand Name
JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15882909
Report Number2024168-2022-12006
Device Sequence Number5103274
Product Code QEZ
UDI-Device Identifier08717648351365
UDI-Public08717648351365
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model NumberWVSDUP
Device Catalogue NumberWALK03WVSDUP
Device Lot Number210903204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown